MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1LYRTR 16FR10ML 100%SILI SNAP

MEDLINE INDUSTRIES, LP MEDLINE; 1LYRTR 16FR10ML 100%SILI SNAP
Catalog Number URO175716
Medical Device Problem Codes Material Rupture (1546); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the md noticed a difference as he inflated the balloon on the catheter.He pulled on the catheter and the foley came out.The balloon was noted to have ruptured.A new foley was inserted.There were no reports of serious injury.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the md noticed a difference as he inflated the balloon on the catheter.He pulled on the catheter and the foley came out.The balloon was noted to have ruptured.A new foley was inserted.There were no reports of serious injury.
 
Additional Manufacturer Narrative
Update to h6.After further investigation, it was determined that the evaluation involved testing of the actual/suspected device, an analysis of production records, and a trend analysis.The investigation identified a material problem, as visual assessment of the provided product revealed a longitudinal tear on the catheter balloon, and a leakage/seal problem was confirmed.Functional testing was performed by attempting to inflate the balloon with 10 ml of water, and it was observed that the balloon was no longer able to retain fluid, thereby verifying the reported issue.However, despite confirmation of the malfunction, the cause remains unestablished.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
1LYRTR 16FR10ML 100%SILI SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key24037132
Report Number1417592-2026-00031
Device Sequence Number18711226
Product Code OHR
UDI-Device Identifier10193489987423
UDI-Public10193489987423
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO175716
Device Lot Number25FBL914
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2026
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale
Patient Weight69 KG